Access count of this item: 106

Files in This Item:
File Description SizeFormat 
0719-1.pdf465.4 kBAdobe PDFView/Open
Title: 層流の不安定と非線形干渉の理論(流れの不安定性と乱流の構造)
Authors: 伊藤, 信毅  KAKEN_name
Author's alias: Itoh, Nobutake
Issue Date: May-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 719
Start page: 1
End page: 10
URI: http://hdl.handle.net/2433/101812
Appears in Collections:Instability of a Flow and Structure of Turbulence

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.